Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Matrix summability in amenable semigroups


Author: Peter F. Mah
Journal: Proc. Amer. Math. Soc. 36 (1972), 414-420
MSC: Primary 40J05
MathSciNet review: 0313674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for an infinite matrix to be almost Schur and almost strongly regular in left amenable semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40J05

Retrieve articles in all journals with MSC: 40J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0313674-3
Keywords: Amenable semigroups, extremely amenable semigroups, invariant mean, almost convergence, almost Schur matrices, almost strongly regular matrices
Article copyright: © Copyright 1972 American Mathematical Society